Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sets definable over finite fields: their zeta-functions
HTML articles powered by AMS MathViewer

by Catarina Kiefe PDF
Trans. Amer. Math. Soc. 223 (1976), 45-59 Request permission

Abstract:

Sets definable over finite fields are introduced. The rationality of the logarithmic derivative of their zeta-function is established, an application of purely algebraic content is given. The ingredients used are a result of Dwork on algebraic varieties over finite fields and model-theoretic tools.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 14G10, 12C25, 02H15
  • Retrieve articles in all journals with MSC: 14G10, 12C25, 02H15
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 223 (1976), 45-59
  • MSC: Primary 14G10; Secondary 12C25, 02H15
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0422281-1
  • MathSciNet review: 0422281